# SDR USAA991234

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294.5
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION FOUND 3 AREAS OF CORROSION 2 INCH BY 4 INCH AT STATION 294.5, RBL 54 Z ANGLE. CORROSION LEVEL 2.  INSTALLED NEW Z-ANGLE PER SRM 51-10-2.  (M)
